# SDR CALA9700976

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE RT MLG GREEN INDICATION LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH.  THE ALTERNATE GEAR EXTENSION HANDLE WAS PULLED, BUT THE LIGHT DID NOT COME ON.  THE AIRCRAFT LANDED AT BWI WITHOUT INCIDENT.  THE RT MAIN GEAR GREEN INDICATION LIGHTS WOULD NOT TEST.  THE GREEN INDICATION LIGHTS WERE RELAMPED AND OPERATION CHECKED GOOD.
